MathSciNet Relay Station
MathSciNet bibliographic data
MR2254559 (2007g:46086) 46L05 (46L35 46L85)
Winter, Wilhelm On the classification of simple $\scr Z$-stable $C\sp *$-algebras with real rank zero and finite decomposition rank. J. London Math. Soc. (2) 74 (2006), no. 1, 167–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement